Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 76, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 23, 2015, 11:12 PM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 11:12 PM CDT (04:12 UTC)
- Expired
- May 24, 2015, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 53 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
359
WGUS54 KFWD 240412
FFWFWD
TXC027-099-240715-
/O.NEW.KFWD.FF.W.0076.150524T0412Z-150524T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN CENTRAL TEXAS...
SOUTHERN CORYELL COUNTY IN CENTRAL TEXAS...
* UNTIL 215 AM CDT
* AT 1110 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES OF RAIN ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE OVER A FLOODED ROADWAY...TURN
AROUND...DON'T DROWN!
&&
LAT...LON 3091 9783 3105 9791 3107 9791 3123 9802
3156 9759 3133 9743 3124 9734 3128 9728
3115 9719 3089 9769
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:48 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 23, 6:48 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 648 PM CDT SAT MAY 23 2015 .AVIATION... ACTIVE CONVECTION THIS EVENING WILL BE PROBLEMATIC IN DESIGNING ACCURATE TAFS THROUGH 4Z AT LEAST. HAVE TAKEN THE APPROACH OF PERIODS OF REDUCED VIS/CIGS DURING CONVECTION WITH SOME IMPROVEMENT FOLLOWING. GUSTY WINDS AND LIGHTNING HAVE ALSO BEEN A CONCERN DURING THE LAST SEVERAL HOURS AND WILL BE FOR ANOTHER FEW HOURS...SO WILL LIKELY EXTEND THE AIRPORT WEATHER WARNING THROUGH 01Z. THE OVERNIGHT PERIOD WILL BE CONVECTIVE ACTIVE WITH EXTENDED PERIODS OF MODERATE TO HEAVY RAINFALL...LOTS OF LIGHTNING AND MAYBE SOME GUSTY WINDS. COULD SEE MVFR CIGS GOING IFR DURING THE HEAVIEST ACTIVITY...AS WELL AS VISIBILITIES ALSO. DO NOT SEE A LET UP IN TONIGHTS CONVECTION UNTIL EARLY SUNDAY MORNING. SOME SCATTERED TSRA/SHRA WILL REMAIN POSSIBLE DURING THE MORNING...THEN END WITH VFR CIGS MID TO LATE AFTERNOON. AFTERNOON HEATING MAY PRODUCE CONVECTION TO THE WEST-SOUTHWEST OF THE METROPLEX THAT NEARS BY LATE AFTERNOON. MVFR CIGS SHOULD RETURN TO KDFW SUNDAY EVENING AROUND 04Z. 75 && .PREV DISCUSSION... /ISSUED 330 PM CDT SAT MAY 23 2015/ SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE REGION AS UPPER LEVEL FORCING FOR ASCENT AND INCREASING DIVERGENCE ALOFT BEGIN TO SPREAD INTO THE AREA IN ADVANCE OF AN UPPER TROUGH AXIS. LOCAL OBJECTIVE CONVECTIVE PARAMETERS ARE NOW INDICATING INHIBITION IS NEAR 0 OVER ALL BUT THE WESTERN AND NORTHWESTERN ZONES AS WARM/MOIST ADVECTION BRINGS TEMPERATURES UP INTO THE LOW TO MID 80S DESPITE WIDESPREAD CLOUD COVER. DEWPOINTS HAVE ALSO CLIMBED INTO THE LOWER 70S AND PRECIPITABLE WATER IS LIKELY NOW PUSHING 2 INCHES...WHICH IS UNSEASONABLY HIGH. ALL OF THESE PARAMETERS INCLUDING UNDIRECTIONAL SHEAR PROFILES WITH WINDS INCREASING TO 30-40KT IN THE LOW LEVELS...CONTINUE TO SUGGEST THAT A HEAVY RAIN EVENT WILL OCCUR SOMEWHERE IN THE REGION DURING THE NEXT 24 HOURS. THE WARM/MOIST ADVECTION PATTERN WILL CONTINUE INTO THE EVENING HOURS...WITH CONVECTIVE INHIBITION DECREASING ACROSS THE NORTHWEST ZONES WHERE WE ARE MOST CONCERNED FOR THE THREAT OF SEVERE WEATHER AND POSSIBLY TORNADOES THIS EVENING. INSTABILITY FIELDS ARE ACTUALLY A LITTLE HIGHER THAN WHAT WAS FORECAST FOR THIS AFTERNOON WITH VALUES NOW PUSHING 2000 J/KG SOUTH OF I-20. THE BEST LOW LEVEL SHEAR SHOULD REMAIN NORTH AND WEST OF THE DFW METROPLEX...WHERE ANY DISCRETE CELLS IN THIS AREA MAY TRY TO ROTATE AND PRODUCE TORNADOES. ELSEWHERE...SEVERE WEATHER RISK IS LOWER DUE TO WIDESPREAD/MESSY STORM COVERAGE...BUT STRONG WINDS WOULD BE THE PRIMARY THREAT. THE FIRST ROUND OF CONVECTION HAS ALREADY DEVELOPED AND THESE SCATTERED SHOWERS AND STORMS WILL CONTINUE TO STREAM NORTH ACROSS THE AREA LATE THIS AFTERNOON INTO THE EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE...BUT THIS ACTIVITY SHOULD MOVE QUICK ENOUGH TO MITIGATE FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON...AND TRACK NORTHEASTWARD INTO THE WESTERN CWA LATER THIS EVENING AND TONIGHT. BUT MOST IMPORTANTLY...A LINE OF STORMS...OR MCS...HAS DEVELOPED IN WESTERN OKLAHOMA AND IS MOVING SOUTHEAST INTO NORTHWEST TEXAS. A STRONG COLD POOL HAS FORMED WITH THIS MCS WHICH IS CAUSING ITS SLOW SOUTHEASTWARD MOTION. ON ITS CURRENT TRACK...IT SHOULD REACH THE NW ZONES AROUND 9 PM. THIS MCS WILL LIKELY BE THE PRIMARY FEATURE THAT FOCUSES THE HEAVY RAINFALL TONIGHT AS CELLS WILL TRAIN OR BACKBUILD ALONG AND JUST AHEAD OF IT. WE STILL EXPECT WIDESPREAD RAINFALL AMOUNTS OF 2-4 INCHES ACROSS THE NORTHWEST ZONES. AS THE NIGHTTIME PROGRESSES...THE MCS AND THE CONVECTION MOVING IN FROM THE WEST SHOULD FORM A SOLID NORTH-SOUTH BAND OF RAIN/STORMS THAT MOVES GRADUALLY EASTWARD THROUGH THE AREA LATE TONIGHT AND INTO SUNDAY. RAINFALL ACROSS THE CENTRAL AND EASTERN CWA WILL GENERALLY RANGE FROM 1 TO 3 INCHES...WITH THE 2-3 INCH TOTALS MORE LIKELY NORTH OF I-20 THAN SOUTH. SOME LOW SEVERE WEATHER THREAT WILL EXIST OVERNIGHT WITH THIS LINE AS IT MOVES EAST...BUT THE TIME OF DAY AND STORM MODE SUGGESTS JUST A VERY MARGINAL WIND THREAT. THE LINE OF RAIN/STORMS WILL LIKELY PUSH OUT OF THE EASTERN ZONES SUNDAY AFTERNOON...BUT DUE TO CONTINUED STRONG FORCING ACROSS WESTERN AREAS...ADDITIONAL SCATTERED SHOWERS AND STORMS MAY DEVELOP SUNDAY AFTERNOON AND EVENING WEST OF I-35. SOME SUNSHINE MAY OCCUR OUT WEST...WHICH WOULD INCREASE INSTABILITY AND THE SEVERE WEATHER THREAT...BUT THIS POTENTIAL IS HIGHLY CONDITIONAL ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE MAIN ROUND OF RAIN. WILL KEEP POPS IN THE LOW CHANCE CATEGORY. ON MONDAY...YET ANOTHER SHORTWAVE TROUGH WILL MOVE THROUGH TEXAS AND BRING ANOTHER ROUND OF RAIN AND STORMS. HOWEVER...WE EXPECT A MUCH MORE UNSTABLE AIRMASS TO BE IN PLACE AHEAD OF THIS SYSTEM...AND THE LIKELY RESULT WOULD BE A MCS/SQUALL LINE THAT DEVELOPS ACROSS THE NORTHERN HILL COUNTRY EARLY IN THE AFTERNOON AND MOVES EAST-NORTHEAST INTO ACROSS MAINLY THE SOUTHEASTERN HALF OF THE CWA. THE MAIN THREAT WITH THIS ROUND WOULD BE DAMAGING WINDS AND ANOTHER 1-3 INCHES OF RAINFALL...AGAIN MAINLY SOUTHEAST OF A PARIS TO DFW TO COMANCHE LINE. THIS PART OF THE FORECAST MAY STILL BE IN FLUX...AS SUNDAY/S ROUND OF RAIN/STORMS MAY IMPACT THE FAVORABLE ZONE FOR WHERE MONDAY/S ACTIVITY TO DEVELOP AND TRACK. MORE SUNSHINE IS EXPECTED ON TUESDAY AS A WEAK/BROAD UPPER TROUGH REMAINS OVER THE REGION. MODEL GUIDANCE IS UNANIMOUS IN DEVELOPING AN EXTREMELY UNSTABLE AIRMASS WITH SURFACE BASED CAPE IN EXCESS OF 5000 J/KG OVER THE AREA. A DRY LINE SHOULD ORGANIZE NEAR THE WESTERN CWA...WHICH WOULD BE A FOCUS FOR ISOLATED STORMS TO DEVELOP. WHILE DEEP LAYER SHEAR IS WEAK...IF THE FORECASTED AMOUNT OF INSTABILITY VERIFIES...IT WOULD CERTAINLY BE ENOUGH FOR SUPERCELL STRUCTURES AND SEVERE WEATHER. ALSO GIVEN A SLOW MOVEMENT OF ANY STORM THAT DEVELOPS...THE LOCALIZED HEAVY RAINFALL AND FLOODING THREAT IS ASSURED. WE WILL BE WATCHING THE TUESDAY TIME PERIOD WITH INTEREST...EVEN THOUGH POPS ARE ONLY 20-30 PERCENT. CONTINUED MODERATION OF TEMPS WILL OCCUR THROUGH THE WEEK WITH MORE AFTERNOON SUNSHINE WEDNESDAY THROUGH FRIDAY. INSTABILITY IS FORECAST TO REMAIN HIGH...BUT NOT AS BAD AS ON TUESDAY. FORCING AND DEEP LAYER SHEAR WILL BE VERY WEAK...AND THEREFORE ONLY EXPECT A SLIGHT CHANCE OF UNORGANIZED AFTERNOON AND EARLY EVENING CONVECTION. CHANCES OF RAIN INCREASE AGAIN ON FRIDAY AND SATURDAY AS THE NEXT STRONG UPPER LEVEL TROUGH MOVES INTO THE REGION WITH A POSSIBLE COLD FRONT. ADDITIONAL HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE WITH THIS SYSTEM....BUT IT IS TOO EARLY TO GET INTO THE DETAILS NOW. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 76 68 81 66 / 90 80 30 60 50 WACO, TX 70 78 69 81 67 / 80 80 30 80 50 PARIS, TX 68 74 67 79 65 / 60 90 50 60 60 DENTON, TX 67 76 66 80 66 / 90 80 30 50 50 MCKINNEY, TX 67 75 67 79 66 / 80 90 40 50 50 DALLAS, TX 68 76 68 81 66 / 90 80 30 60 50 TERRELL, TX 69 74 69 80 67 / 70 80 40 70 50 CORSICANA, TX 70 76 70 80 67 / 70 80 40 80 60 TEMPLE, TX 70 79 69 81 67 / 80 70 30 80 50 MINERAL WELLS, TX 66 79 67 81 64 / 100 70 20 50 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 75
Hazardous weather outlook, May 23, 10:04 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1004 PM CDT SAT MAY 23 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1004 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. A FEW BRIEF TORNADOES ARE POSSIBLE...OTHERWISE... CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL ACCOMPANY SOME OF THE STORMS. RAINFALL OF 1 TO 4 INCHES IS FORECAST ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO SHERMAN LINE WITH ISOLATED HIGHER AMOUNTS POSSIBLE. RAPID RUNOFF FROM THE HEAVY RAIN WILL LIKELY PRODUCE FLASH FLOODING IN MANY AREAS AND WILL ENHANCE ONGOING RIVER FLOODING ACROSS THE REGION. THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES THROUGH TONIGHT ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST PLANS AND SCHEDULES ACCORDINGLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL TEXAS DAILY THROUGH FRIDAY. SOME SEVERE STORMS WILL BE POSSIBLE EACH DAY WITH A HIGHER THREAT EXPECTED ON MONDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL NEXT WEEK WILL LIKELY RESULT IN FLASH FLOODING AND CONTINUED RIVER FLOODING. THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST PLANS AND SCHEDULES ACCORDINGLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR SEVERE WEATHER THROUGH THE OVERNIGHT HOURS. IN ADDITION...REPORTS OF FLASH FLOODING TO THE NATIONAL WEATHER SERVICE ARE ENCOURAGED.
In the hours before
Special weather statement, May 23, 6:51 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT SAT MAY 23 2015
TXZ092-093-240030-
GRAYSON TX-COOKE TX-
651 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
730 PM CDT...
AT 649 PM CDT...STRONG WINDS WERE OCCURRING OUT OF THE ANVIL REGION
OVER COOKE AND GRAYSON COUNTIES...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...WHITEWRIGHT...MUENSTER...GUNTER...BELLS...
TOM BEAN...LINDSAY...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE
KIOWA...EISENHOWER STATE PARK AND RAY ROBERTS PARK JOHNSON BRANCH.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 482 AND 503.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3387 9688 3382 9676 3384 9669
3392 9667 3390 9659 3384 9662 3373 9638
3340 9639 3343 9748 3392 9748 3383 9746
3382 9738 3388 9733 3386 9733 3392 9721
3372 9714 3396 9698
TIME...MOT...LOC 2349Z 208DEG 17KT 3359 9718
JLDUNNSpecial weather statement, May 23, 6:55 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 655 PM CDT SAT MAY 23 2015 TXZ119-120-240045- ROCKWALL TX-DALLAS TX- 655 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROCKWALL AND DALLAS COUNTIES UNTIL 745 PM CDT... AT 654 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COCKRELL HILL...MOVING NORTH AT 50 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON... RICHARDSON...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE... COPPELL...DUNCANVILLE...LANCASTER...FARMERS BRANCH...BALCH SPRINGS... UNIVERSITY PARK...SACHSE AND SEAGOVILLE. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35E BETWEEN MILE MARKERS 412 AND 445. INTERSTATE 20 BETWEEN MILE MARKERS 454 AND 485. INTERSTATE 30 BETWEEN MILE MARKERS 32 AND 64. INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36. INTERSTATE 45 BETWEEN MILE MARKERS 267 AND 284. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9651 3255 9652 3255 9704 3299 9703 TIME...MOT...LOC 2354Z 185DEG 43KT 3273 9682 JLDUNN
Special weather statement, May 23, 8:26 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 826 PM CDT SAT MAY 23 2015 TXZ146-161-240215- NAVARRO TX-LIMESTONE TX- 826 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LIMESTONE AND SOUTHWESTERN NAVARRO COUNTIES UNTIL 915 PM CDT... AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER COOLIDGE...OR 9 MILES WEST OF MEXIA...MOVING NORTH AT 15 MPH. LOW LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...TAKE COVER IMMEDIATELY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COOLIDGE...DAWSON...ANGUS...TEHUACANA AND RICHLAND. THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 217 AND 222. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3171 9658 3174 9670 3202 9674 3198 9634 TIME...MOT...LOC 0125Z 197DEG 12KT 3173 9664 JLDUNN
Special weather statement, May 23, 8:29 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 829 PM CDT SAT MAY 23 2015 TXZ134-145-146-240215- HILL TX-NAVARRO TX-ELLIS TX- 829 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL...SOUTHWESTERN ELLIS AND WEST CENTRAL NAVARRO COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF BYNUM...OR 14 MILES EAST OF HILLSBORO...MOVING NORTH AT 25 MPH. LOW LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...TAKE COVER IMMEDIATELY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ENNIS...ITALY...BARDWELL...MILFORD...FROST AND MERTENS. THIS INCLUDES INTERSTATE 35E BETWEEN MILE MARKERS 382 AND 394. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3199 9684 3198 9695 3234 9693 3227 9662 TIME...MOT...LOC 0128Z 189DEG 23KT 3203 9687 JLDUNN
Local storm report, May 23, 9:07 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LAKESIDE VILLAGE 32.02N 97.50W
05/23/2015 BOSQUE TX EMERGENCY MNGR
DELAYED REPORT...DAMAGE TO MARINA ON LAKE WHITNEY AT LAKESIDE VILLAGE.
WINDS ESTIMATED AT 50 TO 60 MPH.Special weather statement, May 23, 9:33 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT MAY 23 2015
TXZ134-146-240315-
NAVARRO TX-ELLIS TX-
933 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS AND
NORTHWESTERN NAVARRO COUNTIES UNTIL 1015 PM CDT...
AT 932 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALMA...OR 8 MILES SOUTH OF ENNIS...MOVING NORTH AT 30 MPH. LOW
LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO
COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING
IS ISSUED...TAKE COVER IMMEDIATELY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENNIS...FERRIS...PALMER...ALMA...RICE...GARRETT AND EMHOUSE.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 243 AND 266.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3215 9653 3216 9664 3255 9673 3255 9653
3252 9651 3248 9651 3247 9650 3245 9650
3243 9647
TIME...MOT...LOC 0232Z 183DEG 27KT 3221 9659
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:26 PM CDT | Special Weather Statement | FWD | Navarro | 49 min |
| May 23, 8:29 PM CDT | Special Weather Statement | FWD | Ellis | 46 min |
| May 23, 8:31 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| May 23, 8:31 PM CDT | River Flood Warning | FWD | Parker | 64 hr |
| May 23, 8:33 PM CDT | River Flood Warning | FWD | Hunt | 3 days |
| May 23, 8:33 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 4 days |
| May 23, 9:01 PM CDT | Areal Flood Advisory | FWD | Dallas | 119 min |
| May 23, 9:33 PM CDT | Special Weather Statement | FWD | Ellis | 42 min |
| May 23, 9:58 PM CDT | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| May 23, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 75 min |
| May 23, 10:41 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| May 23, 10:42 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, Lampasas | 3 hr |
| May 23, 11:12 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 39 min |
| May 23, 11:37 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| May 24, 12:03 AM CDT | Special Weather Statement | FWD | McLennan | 42 min |
| May 24, 12:54 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 24, 1:12 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 24, 1:33 AM CDT | Areal Flood Warning | FWD | Hill, Johnson | 3 hr |
| May 24, 2:03 AM CDT | Special Weather Statement | FWD | Johnson | 42 min |
| May 24, 2:27 AM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| May 24, 2:27 AM CDT | Tornado Warning | FWD | Dallas, Tarrant | 18 min |
| May 24, 2:36 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| May 24, 3:25 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 24, 3:32 AM CDT | River Flood Warning | FWD | Navarro | 9 days |
| May 24, 3:32 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 18 days |
| May 24, 3:47 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 43 min |
| May 24, 4:21 AM CDT | River Flood Warning | FWD | Tarrant | 14 hr |
| May 24, 4:38 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 24, 4:59 AM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| May 24, 5:11 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 24, 5:19 AM CDT | Areal Flood Advisory | FWD | Bell | 116 min |
| May 24, 5:27 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| May 24, 5:52 AM CDT | Areal Flood Advisory | FWD | McLennan | 113 min |
| May 24, 7:01 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 3 hr |
| May 24, 7:27 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| May 24, 7:44 AM CDT | Areal Flood Advisory | FWD | Kaufman, Rockwall | 3 hr |
| May 24, 7:50 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Leon, Navarro | 3 hr |
| May 24, 8:35 AM CDT | Areal Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| May 24, 8:54 AM CDT | Areal Flood Advisory | FWD | Fannin, Hunt | 3 hr |
| May 24, 9:03 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| May 24, 9:04 AM CDT | River Flood Warning | FWD | Denton | 16 hr |
| May 24, 9:04 AM CDT | River Flood Warning | FWD | Collin | 35 hr |
| May 24, 9:09 AM CDT | River Flood Warning | FWD | Limestone | 55 hr |
| May 24, 9:09 AM CDT | River Flood Warning | FWD | Leon, Robertson | 9 days |
| May 24, 10:00 AM CDT | Areal Flood Advisory | FWD | Eastland, Palo Pinto, Stephens, Young | 3 hr |
| May 24, 10:38 AM CDT | Areal Flood Warning | FWD | Ellis | 3 hr |
| May 24, 3:05 PM CDT | River Flood Warning | FWD | Milam | 40 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.